# SDR ASOA2015020512158

- Difficulty date: January 14, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON AFT SIDE OF BS 621 BULKHEAD AT STRINGER 13L IS CRACKED IN RADIUS.  REMOVED CRACKED INTERCOSTAL ON AFT SIDE OF FS 621 BULKHEAD STRINGER 13L IAW SRM TASK 51-42-06 AND 51-42-21.  LOCATED, DRILLED NEW SERVICEABLE INTERCOSTAL AT 13L 621FS IAW SRM 51-40-11 PN OF INTERCOSTAL 601RR350121-9.  INSTALLED NEW INTERCOSTAL AT FS 621, STR 13L PN 601R350121-9 IAW SRM 51-42-06 AND 51-42-21.
